See Alike in...

Alike App

Browser

Or

599d

I don’t know if I should phrase this as a question or just a rant, I feel torn about this issue. I recently realized that I have become hypomanic, I have a psychiatry appointment in a week and I am arguing with myself about talking about it. If I say I’m getting (hypo) manic symptoms, I don’t want her to change the medication because the only time I can feel happiness or even actually good at all is when I am hypomanic. I know it’s irresponsible and selfish to basically lie about it, I know it’s bad, but, I mean, it’s not that bad, like my sleep and eating is fine. I even overslept last night. I feel so desperately attached to this, it’s not all great, like it always sucks in some ways, but oh my god I haven’t felt happy at all in so long, and I can be social which I have such massive problems with. I just don’t want to stop feeling positive about life or just fcking feel good or happy about fcking anything. Is it necessary that I tell my doctor, or is it ok to keep it to myself if it’s not harming me or my life?

Top reply
    • Orangemarigold

      597d

      You might want to talk to her about changing meds then. I know it can be fun to a degree to be hypomanic but it can still be destructive and you can feel happy without being hypomanic with the right help and the right environment.

    • Orangemarigold

      597d

      You might want to talk to her about changing meds then. I know it can be fun to a degree to be hypomanic but it can still be destructive and you can feel happy without being hypomanic with the right help and the right environment.

    • BlueCreature

      598d

      Take this post screen shot it an show your doc

    • talli

      599d

      I think that your feelings about it make a lot of sense. Although I believe you should tell your doctor. You mentioned the only time you feel happiness is when your hypomanic, but also that you're struggling the rest of the time. If you start proper medication, imagine yourself being somewhat happy ALL of the time. It's better to be somewhat happy all of the time (at least most) as opposed to happy half and completely sad the next. Also remember, if you don't like medication, you can just express that you would like to stop taking it. Good luck, my friend ❤️❤️❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion